Accessibility navigation


On spatial equilibria in a social interaction model

Mossay, P. and Picard, P.M. (2011) On spatial equilibria in a social interaction model. Journal of Economic Theory, 146 (6). pp. 2455-2477. ISSN 0022-0531

Full text not archived in this repository.

To link to this article DOI: 10.1016/j.jet.2011.06.009


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:25709
Publisher:Elsevier

Centaur Editors: Update this record

Page navigation